# SDR SWAA2021112239985

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT WL 153; LBL 23; STATIONS: 727E+14; 727E+18; 747+10; 767+1; 767+11; 767+14 AND WL 153; STA 727C+14 LBL 21; STA 727D+15 LBL 21; STA 747+3 LBL 21; ; AND STA 747+18 LBL 21. / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT DISCREPANCY AREA FOUND TO BE OUT LIMITS L=1.000' W=0.600' D=0.015 ORIGINAL THICKNESS 0.040' IAW SRM 53-00-53-1A-2 FIG 103 DATAIL C USED TOOL ID ATS 1671 DATE DUE 01/2022; [02] VERIFIED DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG.103; [03] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q0092YBD; [04] VERIFIED WORK TO BE ACCOMPLISHED ON FAULT TTG8Q0092YBD
